# SDR UALA2013010300041

- Difficulty date: December 31, 2012
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 57,511 hours, 6,714 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Broken
- Location: Chart Holder
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 CHART HOLDER ON CONTROL COLUMN IS DEFECTIVE.  (CAPT=1, FO=2, F.OBS=3, S.OBS=4, 5=CREW REST).   CREW COMMENTS: SPRING BROKEN.  NO PARTS SFO.  APPLIED MEL.  REPLACED CAPTAINS CONTROL COLUMN CHART HOLDER.
